# SDR SWIA202266407

- Difficulty date: July 6, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE AFT FORMER ON PAX DOOR.( FORMER HAS A PREVIOUS REPAIR AND CUT OUT.)      (C-CHECK RO 8/31/2022)    REMOVED AND INSTALLED NEW PAX DOOR AFT FORMER AT FS 347.25 REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG 601R31702 REV: -N. COMPLIED WITH 51-900-1003-SKY. LEAK CHECKS GOOD
